Adults and children 12 years and over: Take two tablets every 4-6 hours. Do not exceed 8 capsules in any 24-hour period. Each tablet contains 500mg of paracetamol and 30mg of pseudoephedrine hydrochloride.
Solpa-Sinus Tablets are used to relive nasal congestion and the symptoms of colds and flu including headache, sore throat, body ache, fever and pain. Each tablet contains 500mg of paracetamol and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tables are non-drowsy.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.